9 results for weakly compatible map.

Parameters for your search query:
Keyword    weakly compatible map

Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Points and Common Fixed Points for Four Self-Mappings via Weakly Compatible Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 112-114. DOI: 10.12691/ajams-5-3-5
Pub. Date: September 07, 2017Views: 752Downloads: 492
Open AccessArticle
Export: RIS | BibTeX | EndNote
Weak Compatibility and Related Fixed Point Theorem for Six Maps in Multiplicative Metric Space
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 39-43. DOI: 10.12691/tjant-4-2-3
Pub. Date: July 13, 2016Views: 1994Downloads: 1381
Open AccessArticle
Export: RIS | BibTeX | EndNote
Occasionally Weakly Compatible Mappings
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 78-82. DOI: 10.12691/tjant-3-3-2
Pub. Date: July 31, 2015Views: 2314Downloads: 1730
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems for Weakly Contractive Maps in G-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 17-20. DOI: 10.12691/tjant-3-1-4
Pub. Date: February 03, 2015Views: 3544Downloads: 2349
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Common Fixed Point Theorem for Pair of Mappings in Cone Metric Spaces
Journal of Mathematical Sciences and Applications. 2017, 5(1), 17-18. DOI: 10.12691/jmsa-5-1-2
Pub. Date: February 18, 2017Views: 1609Downloads: 1219
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems of Semi Compatible and Occasionally Weakly Compatible Mappings in Menger Space
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 29-33. DOI: 10.12691/ajams-3-1-6
Pub. Date: February 18, 2015Views: 2659Downloads: 1734
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorems for Two Self-maps in Cone Metric Spaces under Different Contractive Conditions
American Journal of Mathematical Analysis. 2015, 3(1), 5-9. DOI: 10.12691/ajma-3-1-2
Pub. Date: February 03, 2015Views: 3025Downloads: 1924
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems for Occasionally Weakly Compatible Mappings in Dislocated-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2014, 2(2), 37-41. DOI: 10.12691/tjant-2-2-2
Pub. Date: April 17, 2014Views: 6963Downloads: 3273
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Common and Coincidence Fixed Point Theorems for Asymptotically Regular Mappings in Hilbert Spaces
American Journal of Mathematical Analysis. 2014, 2(1), 8-14. DOI: 10.12691/ajma-2-1-3
Pub. Date: March 02, 2014Views: 6934Downloads: 3263
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals




Article Types